# SDR ABXA010834

- Difficulty date: March 12, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 55,663 hours, 25,234 cycles
- System (JASC): 5700 · Wing Structure
- Part: Spar Cap
- Part number: 30602321
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FORWARD LOWER SPAR CAP HAD 9 EACH FASTENERS HOLES SHOWING CRACK INDICATIONS. REPAIRED DAMAGED HOLES IAW REA D857-43058.
